# SDR CAL960574

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160
- Part time: 29,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND FLOOR SUPPORT Z-ANGLE CORRODED AFT OF G-1 GALLEY DRAIN PORT AT STATION 160.  THE FLOOR SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2.  (M)
